# SDR SIMA20140305022

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CRACKED AROUND 1 FASTENER RT SIDE FRAME 79 BELOW VERTICAL STABILIZER.  CUT OUT DAMAGED AREA TO 0.375" IAW ERS-EM-5300-319.  INSTALLED REPAIR BUSHING ON EXTERNAL SKIN AT RT SIDE FRAME 79 BELOW VERTICAL STABILIZER IAW ERS-EM-5300-319.
